Communications in Number Theory and Physics

Volume 11 (2017)

Number 2

On cubic Hodge integrals and random matrices

Pages: 311 – 336

DOI: http://dx.doi.org/10.4310/CNTP.2017.v11.n2.a3

Authors

Boris Dubrovin (SISSA, Trieste, Italy)

Di Yang (SISSA, Trieste, Italy)

Abstract

A conjectural relationship between the GUE partition function with even couplings and certain special cubic Hodge integrals over the moduli spaces of stable algebraic curves is under consideration.

Full Text (PDF format)

Paper received on 19 August 2016.